MathSciNet Relay Station
MathSciNet bibliographic data
MR2523594 39A30 (26D15 39A10 39A22)
Udpin, S.; Niamsup, P. New discrete type inequalities and global stability of nonlinear difference equations. Appl. Math. Lett. 22 (2009), no. 6, 856–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement